EconPapers    
Economics at your fingertips  
 

Efficient trading with nonlinear utility

Hu Lu and Yuntong Wang ()

Journal of Mathematical Economics, 2010, vol. 46, issue 4, 595-606

Abstract: In an environment in which agents have nonlinear utility and sufficiently asymmetric initial endowments, we show that efficient trading is achievable. This result is in contrast with Myerson and Satterthwaite (1983), which shows efficient trading is not possible if agents have linear utility and asymmetric initial endowments. Our result is also different from Cramton et al. (1987), in which they maintain the linear utility assumption as in Myerson and Satterthwaite but assume that traders' initial endowments are relatively symmetric.

Keywords: Nonlinear; utility; Efficient; trading; Mechanism; design (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(10)00046-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:46:y:2010:i:4:p:595-606

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-07-31
Handle: RePEc:eee:mateco:v:46:y:2010:i:4:p:595-606